# SDR AALA202403287039

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 29,890 hours, 12,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OPS TEST OF EMERGENCY LIGHTS FAILED DURING AIRCRAFT WAS NOT GROUNDED: ACCOMPLISHMENT OF PSCHECK. FAULT READS ATA 335100 BAT/EPSU (13WL) AFT L. TROUBLESHOT. REMOVED AND REPLACED EPSU BATTERY.
